Dmytro Karabash

Authors

Geombinatorics Quarterly

Dmytro Karabash

  • Article Title: On Covering of Trigons
  • Article Title: A Sharper Upper Bound for Cover-Up Squared
  • Article Title: Small Extension to Geometric Etudes
    • Vol Issue: Vol XVI (2) 2006
    •  Pages: 262-265
       
  • Article Title: On Shelah-Soifer Class of Graphs
  • Article Title: On The Soifer Fifty Dollar Problem. Part I: Construction
    • Vol Issue: Vol XVII (2) 2007 
    • Pages: 68-77
       
  • Article Title: On The Soifer Fifty Dollar Problem. Part II: The Existence of the Counterexample to the Conjecture
    • Vol Issue: Vol XVII (3) 2008 
    • Pages: 124-128
       
  • Article Title: Note on Covering Square with Equal Squares